Izvestiya Akademii Nauk SSSR. Seriya Matematicheskaya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1958, Volume 22, Issue 4, Pages 449–474 (Mi izv3981)  

This article is cited in 3 scientific papers (total in 3 papers)

Theory of processes in linear systems which are optimal with respect to rapidity of action

R. V. Gamkrelidze


Full text: PDF file (2756 kB)

Bibliographic databases:
Received: 26.07.1957

Citation: R. V. Gamkrelidze, “Theory of processes in linear systems which are optimal with respect to rapidity of action”, Izv. Akad. Nauk SSSR Ser. Mat., 22:4 (1958), 449–474

Citation in format AMSBIB
\Bibitem{Gam58}
\by R.~V.~Gamkrelidze
\paper Theory of processes in linear systems which are optimal with respect to rapidity of action
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1958
\vol 22
\issue 4
\pages 449--474
\mathnet{http://mi.mathnet.ru/izv3981}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=97571}
\zmath{https://zbmath.org/?q=an:0081.34703}


Linking options:
  • http://mi.mathnet.ru/eng/izv3981
  • http://mi.mathnet.ru/eng/izv/v22/i4/p449

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yu. M. Semenov, “On the controllability of linear systems with constant coefficients”, Math. USSR-Sb., 34:2 (1978), 147–160  mathnet  crossref  mathscinet  zmath
    2. N. N. Krasovskii, A. N. Kotelnikova, “Ob odnoi zadache optimalnogo upravleniya sistemoi s posledeistviem v usloviyakh konflikta”, Vestn. Udmurtsk. un-ta. Matem. Mekh. Kompyut. nauki, 2008, no. 2, 65–70  mathnet  elib
    3. Semenov Yu.M., “O polnoi upravlyaemosti lineinykh neavtonomnykh sistem”, Differentsialnye uravneniya, 48:9 (2012), 1265–1265  elib
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:417
    Full text:183
    First page:3

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021